MAUDE Adverse Event Report: ENGINEERED MEDICAL SOLUTIONS CO. LLC SCINTILLANT SURGICAL LIGHT

ENGINEERED MEDICAL SOLUTIONS CO. LLC SCINTILLANT SURGICAL LIGHT
Model Number 2658-01-0002
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The light could not be requested back because it had been in contact with the patient.Pictures were provided.The lens appears to be intact leading to the investigators to believe that there was an issue with the adhesive.The operators who assemble the lights were interviewed and the dhr was reviewed.There was nothing that indicated anything unusual.The evaluation is inconclusive.In the eleven years these surgical light models have been on the market, this is the first incident where the lens came off.
 
Event or Problem Description
The lens from the surgical light fell off while in use on a patient.The lens was able to be retrieved.There was no injury, delay in surgery, or any additional procedures required.

Brand Name
SCINTILLANT SURGICAL LIGHT
Common Device Name
SURGICAL LIGHT
Manufacturer (Section D)
ENGINEERED MEDICAL SOLUTIONS CO. LLC
85 industrial dr.
phillipsburg NJ 08865
MDR Report Key7566660
Report Number3005977121-2018-00001
Device Sequence Number167357
Product Code FTD
UDI-Device Identifier10865082000129
UDI-Public(01)10865082000129(17)210228(10)10477
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K071180
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model Number2658-01-0002
Device Catalogue Number2658-01-0002
Device Lot Number10477
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2018
Initial Report FDA Received Date06/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1